# SDR IPXA09554854

- Difficulty date: February 13, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 17,391 hours, 11,352 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 VERIFY STRUCTURAL SOUNDNESS OF PREVIOUS REPAIR ON NR 3 SLAT T/E WEDGE UPPER SURFACE AT OSS 519.55-528.55 EVALUATION REQUIRED PER EO B757-5100-30760 (438-W3-04).  REMOVED DISBONDED REPAIR AND REPAIRED PER ATS ER09-1688 DATED 26FEB09 UPS EO B757-5740-32475-A.
